# SDR QXEA2012120901644

- Difficulty date: December 9, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 4,230 hours, 4,299 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT SYS FLICKERING ON AND OFF.  PERFORMED GVI OF CABIN EMERGENCY LIGHT SWITCH, FOUND CONNECTOR BLOCK WAS LOOSE ON TO THE MOUNTING SLEEVE OF THE EMERGENCY LIGHT SWITCH, ON THE WING BULKHEAD ASSY.  PERFORMED OP'S CHECK, IAW AMM TASK 33-51-00-710-802.  OP'S CHECKS GOOD AFTER SECURING CONNECTOR BLOCK TO MOUNTING SLEEVE, CABIN EMERGENCY LIGHTS NO LONGER FLICKER, NO FUTHER DEFECTS NOTED. RETURNED TO SERVICE. NO PARTS REPLACED.
